# SDR AALA2019120189035

- Difficulty date: December 17, 2019
- Submitted: December 30, 2019
- Operation: Air carrier
- Aircraft: N813AW
- Make and model: Airbus A319-132
- Aircraft serial: 1223
- Aircraft time: 63,769 hours, 28,084 cycles
- Engine: Iae V2524A5
- Engine time: 83,080 hours, 36,502 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38002784WGEN
- Part serial: R382CA
- Condition: Leaking
- Location: Apu Bay
- Part time: 83,080 hours, 36,502 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLT. ATD REPORTED FUMES ODOR FUEL SMELL. SEVERITY MILD/MODERATE CATEGORY C. ONCE QUICK ACTIONS ITEMS COMPLETED SMELL GOT A LITTLE BETTER. MAINTENANCE TROUBLESHOT APU AND FOUND OIL LEAKING INTERNALLY FROM AIR INTAKE. INTERNAL IMPELLAR AND SHAFT HAD VISIBLE OIL COMING FROM THEM. STATIC APU LEAKED OIL AT LEAST A QUART OF OIL INTO AIR INTAKE SYSTEM AND SUBSQUENTLY INTO THE BLEED AIR SYSTEM. NO EXTERNAL FACTOR IN CAVITY OUTSIDE OF APU SHOWED OIL, ONLY OIL COMING FROM INSIDE AIR INTAKE CAVITY OF APU. APU REQUIRES CHANGE. SUPPLEMENTAL INFORMATION: MAINTENANCE REMOVED AND REPLACED APU IAW JOB CARD 26L310490050. (CLOSED)
